# SDR 20000608SH013

- Difficulty date: May 19, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Housing
- Part number: 65502633
- Condition: Contaminated
- Location: Flap Xmsn
- Component: Flap Transmissio, Boeing
- Component part number: 65503232
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS NOTED TO BE ROUGH IN OPERATION CAUSED FROM CONTAMINATED MIL-H-5606 FLUID.  THE NON-STANDARD SLEEVE REPAIR TO HOUSING, COMMON TO THE BORE FORE BEARING, WAS FOUND ROTATING IN THE HOUSING.  THIS CAUSED THE FLUID TO BECOME CONTAMINATED WITH ALUMINUM. (X)
